Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Rational points on cubic hypersurfaces over F(q,t).

Browning, T.D. and Vishe, P. (2015) 'Rational points on cubic hypersurfaces over F(q,t).', Geometric and functional analysis., 25 (3). pp. 671-732.

Abstract

The Hasse principle and weak approximation is established for non-singular cubic hypersurfaces X over the function field Fq(t)Fq(t), provided that char (Fq)>3(Fq)>3 and X has dimension at least 6.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(600Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1007/s00039-015-0328-5
Publisher statement:The final publication is available at Springer via http://dx.doi.org/10.1007/s00039-015-0328-5
Record Created:29 Mar 2016 09:35
Last Modified:12 Jun 2016 00:35

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library